On the nuclearity of a dual space with the convergence in probability topology

  • S. Kwapien
  • W. Smolenski


Let μ be a probability measure on a separable locally convex Fréchet space E and let sμ denote the topology on E′ of the convergence in μ. Then (E′, sμ) is nuclear iff μ((E', sμ))=1.


Stochastic Process Probability Measure Probability Theory Mathematical Biology Dual Space 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bessaga, C., Pelczynski, A.: On bases and unconditional convergence of series in Banach spaces. Studia Math. 17, 151–164 (1958)Google Scholar
  2. 2.
    Borell, C.: Random functional and subspaces of probability one. Arkiv for Matematik 14, 79–92 (1976)Google Scholar
  3. 3.
    Kwapien, S.: Sur les application radonifiantes et les applications sommantes. C.R. Acad. Sci. Paris 269, 590–592 (1969)Google Scholar
  4. 4.
    Minlos, R.: Generalized random processes and their extension to a measure (in Russian). Trudy Moskov. Mat. Obsc. 8, 479–518 (1959)Google Scholar
  5. 5.
    Pietsch, A.: Absolut p-summierende Abbildungen in normierten Räumen. Studia Math. 28, 333–353 (1967)Google Scholar
  6. 6.
    Schwartz, L.: Applications p-radonifiantes et théorème de dualité. Studia Math. 38, 203–213 (1970)Google Scholar
  7. 7.
    Schwartz, L.: Radon measures on arbitrary topological spaces and cylindrical measures. Tata Institute of Fundamental Research. Oxford: University Press 1973Google Scholar
  8. 8.
    Slowikowski, W.: The second quantization, the stochastic integration and measures in linear spaces. Mat. Inst. Aarhus University, Preprint Series No. 5, 1976–77Google Scholar
  9. 9.
    Smolenski, W.: Pre-supports and kernels of probability measures in Fréchet spaces. Demonstratia Math. 10, 751–762 (1977)Google Scholar
  10. 10.
    Tortrat, A.: Sur la comparaison d'une mesure μ dans un espace vectoriel X avec ses translatées. Ann. Inst. Henri Poincaré 14, 61–83 (1978)Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • S. Kwapien
    • 1
  • W. Smolenski
    • 2
    • 3
  1. 1.Institute of MathematicsWarsaw UniversityWarsawPoland
  2. 2.Dept. of MathematicsLousiana State UniversityBaton Rouge
  3. 3.Institute of MathematicsWarsaw Technical UniversityWarsawPoland

Personalised recommendations